Dietary patterns and adult asthma: population-based case-control study

Bakolis, I; Hooper, R; Thompson, RL; Shaheen, SO; (2010) Dietary patterns and adult asthma: population-based case-control study. Allergy, 65 (5). pp. 606-615. ISSN 0105-4538 DOI: https://doi.org/10.1111/j.1398-9995.2009.02215.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1398-9995.2009.02215.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar